# SDR MASA2020093010587

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 40,240 hours, 31,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS FLICKER ON/OFF T/O TURBULENCE.  R & R JB11 PCB5.
